# SDR EE4Y2025092723176

- Difficulty date: September 27, 2025
- Submitted: September 27, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 46,022 hours, 30,219 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB 190-57-0056 AT RH WING AFT REINFORCEMENT AREA, WAS FOUND FIVE OVERSIZED FASTENER HOLES LOCATED AT THE AREA AFFECTED BY THE REINFORCEMENT DOUBLERS AND FITTING. THIS CONDITION WAS REPORTEDAND REPAIRED IAW ETD2025-190-927169 DTD AUG 26 2025 AND DOCUMENTED COOPESA COO-EO-2025-22947. UNDER JOBA1Q176 NRI 6-56.
